On a even perfect and superperfect numbers

J. Sándor
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 7, 2001, Number 1, Pages 4—5
Download full paper: PDF, 58 Kb

Details

Authors and affiliations

J. Sándor
Babes-Bolyai University, Cluj, ROMANIA

References

  1. K. Chandrasekharan, Introduction to analytic number theory, Springer Verlag, Berlin, 1968.
  2. P. Erdos and J. Suranyi, Selected chapters of number theory, Budapest, 1960 (Hungarian).
  3. H. J. Kanold, Uber “Super-perfect numbers”, Elem. Math. 24 (1969), 61-62.
  4. J. Sandor, On the composition of some arithmetic functions, Studia Univ. Babes- Bolyai, 34 (1989), 1, 7-14.
  5. D. Suryanarajana, Super-perfect numbers, Elem. Math. 24 (1969), 16-17.

Related papers

Cite this paper

APA

Sándor, J. (2001). On a even perfect and superperfect numbers. Notes on Number Theory and Discrete Mathematics, 7(1), 4-5.

Chicago

Sándor, J. “On a even perfect and superperfect numbers.” Notes on Number Theory and Discrete Mathematics 7, no. 1 (2001): 4-5.

MLA

Sándor, J. “On a even perfect and superperfect numbers.” Notes on Number Theory and Discrete Mathematics 7.1 (2001): 4-5. Print.

Comments are closed.